MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number TCM1106X3
Medical Device Problem Codes Migration or Expulsion of Device (1395); Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Emotional Changes (1831); Foreign Body Reaction (1868); Inflammation (1932); Nerve Damage (1979); Pain (1994); Scar Tissue (2060); Seroma (2069); Urinary Retention (2119); Injury (2348); No Code Available (3191); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device resulting in an unspecified adverse outcome.Product was used for therapeutic treatment.He had revision surgery 1 year and 10 months post-surgery.The patient had another revision surgery 2 years and 5 months.The patient experienced chronic and severe pain, multiple removal surgeries, mesh adhesion to nerves, mesh migration and mental anguish.
 
Additional Manufacturer Narrative
This information was received as a part of an extensive mesh litigation submission to medtronic. the fda was notified of this large complaint receipt. due to the volume of complaint information received by medtronic, this resulted in a report beyond the 30 day target.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
This information was received as a part of an extensive mesh litigation submission to medtronic.The fda was notified of this large complaint receipt.Due to the volume of complaint information received by medtronic, this resulted in a report beyond the 30 day target.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a sports hernia.It was reported that after implant, the patient experienced chronic and severe pain, scar tissue, genitofemoral neuralgia, nerve damage, adhesions, mesh migration and mental anguish.Post-operative patient treatment included bilateral pelvic floor repairs, revision and removal of mesh surgery.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a sports hernia.It was reported that after implant, the patient experienced defective device, mental pain, scarring, permanent impairment, loss of enjoyment of life, nerve entrapment, inflammation, foreign body reaction, chronic and severe pain, scar tissue, genitofemoral neuralgia, nerve damage, adhesions, mesh migration, and mental anguish.Post-operative patient treatment included bilateral pelvic floor repairs, revision, and removal of mesh surgery.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a sports hernia.It was reported that after implant, the patient experienced defective device, mental pain, scarring, permanent impairment, loss of enjoyment of life, nerve entrapment, inflammation, foreign body reaction, chronic and severe pain, scar tissue, genitofemoral neuralgia, nerve damage, adhesions, mesh migration, seroma, un able to urinate sometimes, and mental anguish.Post-operative patient treatment included mri, exploration, bilateral pelvic floor repairs, revision, medication, and removal of mesh surgery.Relevant tests/laboratory data: 05 nov 2015: pathology report on bone with mesh showed minute fragments of polarizable foreign material with associated foreign body giant cell reaction.12 dec 2016: mri report of pelvis showed severe scarring at pelvic floor/prior mesh repair suture line (left greater than the right).The mesh had been partially removed.Scar tissue impinges on genitofemoral/ilioinguinal/iliohypogastric [sic] nerves (left greater than right).

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
5920 longbow drive
8200 coral sea st ne
mounds view,mn, CO 55112
7635265677
MDR Report Key7108049
Report Number9615742-2017-05995
Device Sequence Number1091211
Product Code FTL
UDI-Device Identifier10884521178847
UDI-Public10884521178847
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090858
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 11/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Model NumberTCM1106X3
Device Catalogue NumberTCM1106X3
Device Lot NumberSNI0238X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2017
Supplement Date Received by Manufacturer07/03/2019
07/03/2019
02/09/2022
11/08/2023
Initial Report FDA Received Date12/12/2017
Supplement Report FDA Received Date10/08/2019
11/05/2019
03/08/2022
11/10/2023
Date Device Manufactured09/21/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Disability;
Patient SexMale
Patient Weight91 KG